# SDR CA960126045

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 204011769001
- Condition: Broken
- Location: T/R Trunnion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WHILE INSPECTING PITCH CHANGE ASSEMBLY P/N 206-011-720-015, THE BEARING  WAS FOUND BROKEN IN THE TRUNNION.
